`a`
Related Articles
1

Continuation and collapse of homoclinic tangles

Journal of Computational Dynamics  Volume 1, Issue 1, Pages : 71 - 109, 2014

Wolf-Jürgen Beyn - (email), Thorsten Hüls - (email)

 Abstract       References       Full Text      Related Articles

2

Hypocoercive relaxation to equilibrium for some kinetic models

Kinetic and Related Models  Volume 7, Issue 2, Pages : 341 - 360, 2014

Pierre Monmarché - (email)

 Abstract       References       Full Text      Related Articles

3

Ergodic properties of $k$-free integers in number fields

Journal of Modern Dynamics  Volume 7, Issue 3, Pages : 461 - 488, 2013

Francesco Cellarosi - (email), Ilya Vinogradov - (email)

 Abstract       References       Full Text      Related Articles

4

A theorem on chaotic dynamics and its application to differential delay equations

DCDS Supplements  Volume 2001, Issue Special, Pages : 362 - 365, 2013

Roman Srzednicki - (email)

 Abstract       Full Text      Related Articles      

5

Lyapunov spectrum for geodesic flows of rank 1 surfaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1841 - 1872, 2013

Keith Burns - (email), Katrin Gelfert - (email)

 Abstract       References       Full Text      Related Articles

6

Symbolic dynamics for the geodesic flow on two-dimensional hyperbolic good orbifolds

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2173 - 2241, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

7

Strong and weak Allee effects and chaotic dynamics in Richards' growths

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2397 - 2425, 2013

J. Leonel Rocha - (email), Danièle Fournier-Prunaret - (email), Abdel-Kaddous Taha - (email)

 Abstract       References       Full Text      Related Articles

8

Pentagonal domain exchange

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4375 - 4400, 2013

Shigeki Akiyama - (email), Edmund Harriss - (email)

 Abstract       References       Full Text      Related Articles

9

Dynamics on the infinite staircase

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4341 - 4347, 2013

W. Patrick Hooper - (email), Pascal Hubert - (email), Barak Weiss - (email)

 Abstract       References       Full Text      Related Articles

10

A dynamical approach to Maass cusp forms

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 563 - 596, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

11

Weak mixing suspension flows over shifts of finite type are universal

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 427 - 449, 2013

Anthony Quas - (email), Terry Soo - (email)

 Abstract       References       Full Text      Related Articles

12

Ergodic infinite group extensions of geodesic flows on translation surfaces

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 477 - 497, 2013

David Ralston - (email), Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

13

An extension of Gompertzian growth dynamics: Weibull and Fréchet models

Mathematical Biosciences and Engineering  Volume 10, Issue 2, Pages : 379 - 398, 2013

J. Leonel Rocha - (email), Sandra M. Aleixo - (email)

 Abstract       References       Full Text      Related Articles

14

Sequences of compatible periodic hybrid orbits of prefractal Koch snowflake billiards

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3719 - 3740, 2013

Michel L. Lapidus - (email), Robert G. Niemeyer - (email)

 Abstract       References       Full Text      Related Articles      

15

Addendum to: Symbolic dynamics for the $N$-centre problem at negative energies

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3825 - 3829, 2013

Nicola Soave - (email), Susanna Terracini - (email)

 Abstract       References       Full Text      Related Articles

16

Ergodicity of certain cocycles over certain interval exchanges

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2523 - 2529, 2012

David Ralston - (email), Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

17

Dynamical analysis in growth models: Blumberg's equation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 783 - 795, 2012

J. Leonel Rocha - (email), Sandra M. Aleixo - (email)

 Abstract       References       Full Text      Related Articles

18

Compact asymptotically harmonic manifolds

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 377 - 403, 2012

Andrew M. Zimmer - (email)

 Abstract       References       Full Text      Related Articles

19

The leaf space of a multiplicative foliation

Journal of Geometric Mechanics  Volume 4, Issue 3, Pages : 313 - 332, 2012

M. Jotz - (email)

 Abstract       References       Full Text      Related Articles

20

Dynamics of $\lambda$-continued fractions and $\beta$-shifts

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1477 - 1498, 2012

Élise Janvresse - (email), Benoît Rittaud - (email), Thierry de la Rue - (email)

 Abstract       References       Full Text      Related Articles

21

On essential coexistence of zero and nonzero Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4149 - 4170, 2012

Jianyu Chen - (email)

 Abstract       References       Full Text      Related Articles

22

Symbolic dynamics for the $N$-centre problem at negative energies

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3245 - 3301, 2012

Nicola Soave - (email), Susanna Terracini - (email)

 Abstract       References       Full Text      Related Articles

23

Persistence and non-persistence of a mutualism system with stochastic perturbation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 867 - 889, 2011

Chunyan Ji - (email), Daqing Jiang - (email)

 Abstract       References       Full Text      Related Articles

24

Minimal Følner foliations are amenable

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 685 - 707, 2011

Fernando Alcalde Cuesta - (email), Ana Rechtman - (email)

 Abstract       References       Full Text      Related Articles

25

Counterexamples in non-positive curvature

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1095 - 1106, 2011

Yves Coudène - (email), Barbara Schapira - (email)

 Abstract       References       Full Text      Related Articles

26

A criterion for topological entropy to decrease under normalised Ricci flow

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1243 - 1248, 2011

Daniel J. Thompson - (email)

 Abstract       References       Full Text      Related Articles

27

Non-integrability of the collinear three-body problem

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 299 - 312, 2011

Mitsuru Shibayama - (email)

 Abstract       References       Full Text      Related Articles

28

Computation of symbolic dynamics for two-dimensional piecewise-affine maps

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 739 - 767, 2011

Lorenzo Sella - (email), Pieter Collins - (email)

 Abstract       References       Full Text      Related Articles

29

On uniform convergence in ergodic theorems for a class of skew product transformations

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 873 - 891, 2010

Julia Brettschneider - (email)

 Abstract       References       Full Text      Related Articles

30

Large deviations and Aubry-Mather measures supported in nonhyperbolic closed geodesics

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 1155 - 1174, 2010

Artur O. Lopes - (email), Rafael O. Ruggiero - (email)

 Abstract       References       Full Text      Related Articles

31

Zygmund strong foliations in higher dimension

Journal of Modern Dynamics  Volume 4, Issue 3, Pages : 549 - 569, 2010

Yong Fang - (email), Patrick Foulon - (email), Boris Hasselblatt - (email)

 Abstract       References       Full Text      Related Articles

32

On the convergence of singular perturbations of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1363 - 1377, 2010

Claudio Marchi - (email)

 Abstract       Full Text      Related Articles

33

Transparent connections over negatively curved surfaces

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 311 - 333, 2009

Gabriel P. Paternain - (email)

 Abstract       Full Text      Related Articles

34

Abundance of heteroclinic and homoclinic orbits for the hyperchaotic Rössler system

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 4, Pages : 1039 - 1055, 2009

Daniel Wilczak - (email)

 Abstract       Full Text      Related Articles

35

Symbolic dynamics for the geodesic flow on Hecke surfaces

Journal of Modern Dynamics  Volume 2, Issue 4, Pages : 581 - 627, 2008

Dieter Mayer - (email), Fredrik Strömberg - (email)

 Abstract       Full Text      Related Articles

36

Oscillatory motions in the rectangular four body problem

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 4, Pages : 557 - 587, 2008

Ernesto A. Lacomba - (email), Mario Medina - (email)

 Abstract       Full Text      Related Articles

37

Journé's theorem for $C^{n,\omega}$ regularity

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 413 - 425, 2008

V. Niţicâ - (email)

 Abstract       Full Text      Related Articles

38

Algebro-geometric methods for hard ball systems

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 427 - 443, 2008

Domokos Szász - (email)

 Abstract       Full Text      Related Articles

39

On a certain kind of polynomials of degree 4 with disconnected Julia set

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 975 - 987, 2008

Koh Katagata - (email)

 Abstract       Full Text      Related Articles

40

Partial hyperbolicity and ergodicity in dimension three

Journal of Modern Dynamics  Volume 2, Issue 2, Pages : 187 - 208, 2008

Federico Rodriguez Hertz - (email), María Alejandra Rodriguez Hertz - (email), Raúl Ures - (email)

 Abstract       Full Text      Related Articles

41

Symbolic dynamics on free groups

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 725 - 738, 2007

Steven T. Piantadosi - (email)

 Abstract       Full Text      Related Articles

42

The return times set and mixing for measure preserving transformations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 817 - 827, 2007

Rui Kuang - (email), Xiangdong Ye - (email)

 Abstract       Full Text      Related Articles

43

Construction of ergodic cocycles that are fundamental solutions to linear systems of a special form

Journal of Modern Dynamics  Volume 1, Issue 2, Pages : 205 - 253, 2007

Mahesh G. Nerurkar - (email), Héctor J. Sussmann - (email)

 Abstract       Full Text      Related Articles

44

The Hopf argument

Journal of Modern Dynamics  Volume 1, Issue 1, Pages : 147 - 153, 2006

Yves Coudène - (email)

 Abstract       Full Text      Related Articles

45

Topological quasi-group shifts

Discrete and Continuous Dynamical Systems  Volume 17, Issue 1, Pages : 77 - 93, 2006

Marcelo Sobottka - (email)

 Abstract       Full Text      Related Articles

46

Ergodicity for a class of Markov processes and applications to randomly forced PDE'S. II

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 911 - 926, 2006

Armen Shirikyan - (email)

 Abstract       Full Text      Related Articles

47

C *-algebras associated to dynamical systems

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 177 - 192, 2006

Søren Eilers - (email)

 Abstract       Full Text      Related Articles

48

Bernoulli shift for second order recurrence relations near the anti-integrable limit

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 587 - 598, 2005

Yi-Chiuan Chen - (email)

 Abstract       Full Text      Related Articles

49

Versal Unfoldings for rank--2 singularities of positive quadratic differential forms: The remaining case

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 887 - 904, 2005

Víctor Guíñez - (email), Eduardo Sáez - (email)

 Abstract       Full Text      Related Articles

50

Lower bounds for the topological entropy

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 555 - 565, 2004

Katrin Gelfert - (email)

 Abstract       Full Text      Related Articles

51

Birkhoff cones, symbolic dynamics and spectrum of transfer operators

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 581 - 598, 2004

Frédéric Naud - (email)

 Abstract       Full Text      Related Articles

52

Symbolic dynamics from signed matrices

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 621 - 638, 2004

Jim Wiseman - (email)

 Abstract       Full Text      Related Articles

53

Symbolic analysis for some planar piecewise linear maps

Discrete and Continuous Dynamical Systems  Volume 9, Issue 6, Pages : 1533 - 1548, 2003

Peter Ashwin - (email), Xin-Chu Fu - (email)

 Abstract       Full Text      Related Articles

54

Blow up of the isosceles 3--body problem with an infinitesimal mass

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1149 - 1173, 2003

Martha Alvarez-Ramírez - (email), Joaquín Delgado - (email)

 Abstract       Full Text      Related Articles

55

How little is little enough?

Discrete and Continuous Dynamical Systems  Volume 9, Issue 4, Pages : 969 - 978, 2003

Alexander Blokh - (email), Eric Teoh - (email)

 Abstract       Full Text      Related Articles

56

A twisted tensor product on symbolic dynamical systems and the Ashley's problem

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 549 - 558, 2003

H. M. Hastings - (email), S. Silberger - (email), M. T. Weiss - (email), Y. Wu - (email)

 Abstract       Full Text      Related Articles

57

Periodic orbits and Arnold diffusion

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 451 - 470, 2002

Jacky Cresson - (email), Christophe Guillet - (email)

 Abstract       Full Text      Related Articles

58

Rigidity of partially hyperbolic actions of property (T) groups

Discrete and Continuous Dynamical Systems  Volume 9, Issue 1, Pages : 193 - 208, 2002

Andrei Török - (email)

 Abstract       Full Text      Related Articles

59

Symbolic dynamics in nondifferentiable system originating in R-L-Diode driven circuit

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 275 - 292, 2000

Safya Belghith - (email)

 Abstract       Full Text      Related Articles

60

Symbol sequences and entropy for piecewise monotone transformations with discontinuities

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 299 - 304, 2000

C. Kopf - (email)

 Abstract       Full Text      Related Articles

61

Horseshoes and the Conley index spectrum - II: the theorem is sharp

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 599 - 616, 1999

M. C. Carbinatto - (email), K. Mischaikow - (email)

 Abstract       Full Text      Related Articles

62

Applied symbolic dynamics: attractors and filtrations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 43 - 60, 1998

George Osipenko - (email), Stephen Campbell - (email)

 Abstract       Full Text      Related Articles

63

Dynamics of a piecewise rotation

Discrete and Continuous Dynamical Systems  Volume 4, Issue 4, Pages : 593 - 608, 1998

Arek Goetz - (email)

 Abstract       Full Text      Related Articles

64

Geometry and topology of $\mathbb{R}$-covered foliations

Electronic Research Announcements of the AMS  Volume 6, Issue 0, Pages : 31 - 39,

 Abstract       Full Text      Related Articles

65

A criterion for ergodicity for non-uniformly hyperbolic diffeomorphisms

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 74 - 81,

 Abstract       Full Text      Related Articles